# SDR FDEA201201300377

- Difficulty date: January 30, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 35,018 hours, 18,098 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996600200
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOOR PANEL NR 161AF FOUND DENTED ON SEVERAL LOCATIONS.  REMOVED AND REPLACED AS PER AMM 53-10-35-04 REVISION 52.1.  NEW FLOOR PANEL NUMBER 161AF FABRICATED AS PER DRAWING SRZ-25-005 REVISION J.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 114.
